# SDR SWAA2021081397251

- Difficulty date: July 1, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 867-887 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TO SIDEWALL TRANSITION SUPPORT CORRODED IN 3 PLACES; STA. 867-887; ABOVE STR. 24R; WL.168; RBL-21. / REMOVED CORROSION AT RH Z-ANGLE STA 867 TO 887 AS MARKED IAW SRM 51-10-02-0G-0 AND SRM 53-00-53-1A-2. VERIFIED WITH 10X MAGNIFICATION ORIGINAL THICKNESS .040'; AFTER REWORK .034' .006' MATERIAL LOSS. OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103. TOOL: 36646 DUE; 05 OCT 20. REMOVED OUT OF LIMITS RH Z-ANGLE STA 867 TO 887 AND INSTALLED NEW Z-ANGLE ALL IAW SRM 51-40-02-00-0 AND DWG 146A4502 REV -. APPLIED CIC IAW AMM 51-21-91-620-802. ATG: A04874 P/N 146A7502-56
